The disjoint curve property and bridge surfaces

Sungbok Hong, Heoung Sook Kim

Research output: Contribution to journalArticle

Abstract

We show that every bridge surface of certain types of (1, 1) prime knot has the disjoint curve property. Also we determine when a bridge surface of a pretzel knot of type (-2, 3, n) has the disjoint curve property.

Original languageEnglish
Pages (from-to)1019-1029
Number of pages11
JournalBulletin of the Korean Mathematical Society
Volume46
Issue number5
DOIs
Publication statusPublished - 2009 Sep

Keywords

  • Bridge surface
  • Disjoint curve property
  • Heegaard splitting

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The disjoint curve property and bridge surfaces'. Together they form a unique fingerprint.

  • Cite this